A generalization of two-norm spaces

Arne Persson

TBD mathscidoc:1701.332193

Arkiv for Matematik, 5, (1), 27-36, 1963.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{arne1963a,
  title={A generalization of two-norm spaces},
  author={Arne Persson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429390162002},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={1},
  pages={27-36},
  year={1963},
}
Arne Persson. A generalization of two-norm spaces. 1963. Vol. 5. In Arkiv for Matematik. pp.27-36. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203429390162002.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved